# SDR SWAA2022030355307

- Difficulty date: February 23, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 51,643 hours, 30,493 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STA 380 6' ABOVE S 17L L=4.25' W=4.00' DEPTH=.033' DENT HAS CREASE ALONG THE STA. 380 FRAME. A/Y=121. / INSTALL REPAIR DOUBLER PER EA 1-753-34269. REPAIRED PER EA 1-753-34269.
